# SDR MASA98166

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: C2233
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5766 - PHL-STL - PRIOR TO DEPARTURE, THE CREW NOTICED THE MIDDLE CEILING EMERGENCY LIGHT WAS INOP.  MAINTENANCE DEFERRED THE ITEM PER MEL 33-51-1 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  IN SUBSEQUENT MAINTENANCE, THE BULB WAS REMOVED AND REPLACED.  (M)
